# SDR CA190617019

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,338 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2140 · Heating System
- Part: Muffler
- Part number: C16931
- Condition: Cracked
- Location: Heat Exchanger
- Part time: 930 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND CABIN HEAT EXCHANGE TUBE IN MUFFLER CRACKED WHILE PERFORMING 100-HOUR INSPECTION AND AD CF90-03R2 - EXHAUST TYPE MUFF HEATER INSPECTION. MUFFLER REPLACED WITH A NEW UNIT. (TC# 20190617019)
